Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 4, Pages 798–809 (Mi tvp2467)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Stochastic Micromodel of the Couette Flow

V. A. Malyshev, A. D. Manita

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study the Markov exclusion process for a particle system with a local interaction in the integer strip. This process models the exchange of velocities and particle-hole exchange of the liquid molecules. It is shown that the mean velocity profile corresponds to the behavior which is characteristic for incompressible viscous liquid. We prove the existence of phase transition between laminar and turbulent profiles.

Keywords: Couette flow, Markov processes with a local interaction, scaling, hydrodynamics.

DOI: https://doi.org/10.4213/tvp2467

Full text: PDF file (1556 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:4, 716–727

Bibliographic databases:

Received: 27.11.2007
Revised: 30.03.2008

Citation: V. A. Malyshev, A. D. Manita, “Stochastic Micromodel of the Couette Flow”, Teor. Veroyatnost. i Primenen., 53:4 (2008), 798–809; Theory Probab. Appl., 53:4 (2009), 716–727

Citation in format AMSBIB
\Bibitem{MalMan08}
\by V.~A.~Malyshev, A.~D.~Manita
\paper Stochastic Micromodel of the Couette Flow
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 4
\pages 798--809
\mathnet{http://mi.mathnet.ru/tvp2467}
\crossref{https://doi.org/10.4213/tvp2467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766146}
\zmath{https://zbmath.org/?q=an:05701646}
\elib{https://elibrary.ru/item.asp?id=11920258}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 4
\pages 716--727
\crossref{https://doi.org/10.1137/S0040585X97983924}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273141700012}
\elib{https://elibrary.ru/item.asp?id=15302864}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73549124097}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2467
  • https://doi.org/10.4213/tvp2467
  • http://mi.mathnet.ru/eng/tvp/v53/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Sasada M., “Hydrodynamic Limit for Exclusion Processes with Velocity”, Markov Process. Relat. Fields, 17:3 (2011), 391–428  mathscinet  zmath  isi
    3. N. Yu. Odnobokov, “Asymptotics of stationary measure under scaling in stochastic exchange processes”, Moscow University Mathematics Bulletin, 68:1 (2013), 32–36  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:337
    Full text:120
    References:57

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021